Please wait...


{{var product.name}}
Continue shopping View cart & checkout
Continue shopping
View cart & checkout
Share on Google+

Lemsip Max Day & Night Cold & Flu Relief Capsules - 16

Lemsip Max Day & Night Cold & Flu Relief Capsules

Double click on above image to view full picture

Zoom Out
Zoom In

  • Lemsip Max Day & Night Cold & Flu Relief Capsules
  • Lemsip Max Day & Night Cold & Flu Relief Capsules
Lemsip Max Day & Night Cold & Flu Relief Capsules - 16
16 Capsules
£5.60
Relief for colds, flu and chills
Symptoms relieved: aches and pains, sore throat, headache, blocked nose and fever, tiredness and drowsiness
Suitable for 16 years and older
See full details below
OR
Description

Details

Lemsip Max Day & Night Cold & Flu Relief Capsules contain a combination of ingredients to help relieve the symptoms of colds and flu

Symptoms relieved:

  • Headache
  • Fever
  • Nasal Congestion
  • Sore throat
  • Aches and Pains

The Day capsules can also relieve tiredness and drowsiness. 

Knowledge

Lemsip Max Day & Night Cold & Flu Relief night capsules contain paracetamol, an analgesic and antipyretic which helps to relieve pain and fever, and phenylephrine hydrochloride, which is a decongestant to reduce swelling in the passages of the nose to help you breath more easily. The Day capsules contain paracetamol and phenylephrine hydrochloride (as the night capsules) but also contain caffeine, which provides relief from fatigue (tiredness) associated with colds and flu. Caffeine can also increase pain relief from paracetamol.

 

Instructions

Please read the leaflet enclosed in the product carefully before use.

For oral use.

The capsules should be swallowed whole with water. Do not chew.
Adults, the elderly and children aged 16 years and over: Take two red and yellow capsules every 4-6 hours during the day to a maximum of 3 doses when necessary.

Do not take more than 6 red and yellow capsules in any 24 hours.
Take two blue and red capsules at night if needed.

Do not take more than 8 capsules (4 doses) in any 24 hours.

Do not take more than the label tells you to. If you not get better talk to a doctor.

Warnings

Please read the leaflet enclosed in the product carefully before use.

Age Restrictions

Not recommended for under 16 years old

Do Not Use

If you are allergic to any ingredients in the product

Any other paracetamol-containing products. This medicine contains paracetamol

Any other cold and flu products alongside taking this medicine

Consult Your Doctor Or Pharmacist Before Use

If you are taking medication or are under medical care

If you are pregnant or breast feeding 

Immediate medical advice should be sought in the event of an overdose, even if you feel well.

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN

Ingredients

Active Ingredients:

Day capsule: Paracetamol 500 mg, caffeine 25 mg and phenylephrine hydrochloride 6.1 mg per capsule.

Night capsule: Paracetamol 500 mg and phenylephrine hydrochloride 6.1 mg per capsule.

Other ingredients are:

Starch, croscarmellose sodium, sodium lauryl sulphate, magnesium stearate, talc, gelatine, titanium dioxide (E171), quinoline yellow (E104), patent blue V (E131), erythrosin (E127), shellac